# SDR DHL2005802540

- Difficulty date: July 17, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2537716
- Condition: Cracked
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER CUSP EXTRUSION FRAME FWD FLANGE CRACK 0.750  STA 240.000 L-20R TO L-21R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG. 2 SHEET 1,2,6, SRM 53-2-0 FIG. 2 SHEET 7-8, TR 53-110, SRM 53-2-0 FIG. 2 SHEET 1, SRM 53-4-1 FIG. 40 SHEET 7-9, SRM 51-2-0 FIG. 50. REMOVED FASTENERS IAW SRM 51-1-20D PG. 21. CUT OUT DAMAGED FRAME SEGMENT IAW SRM 53-2-0 FIG. 2 SHEET 2-6. PERFORMED DETAIL VISUAL INSP. NO CRACK OR CORROSION FOUND. FABRICATED SPLICE AND ANGLE IAW SRM 53-2-0 FIG. 2 SHEET 2-6, SRM 53-2-0 FIG. 2 SHEET 7, TR 53-110, SRM 51-1-4 PG. 1. HEAT TREATED SPLICE AND ANGLE AND FRAME SEGMENT IAW SRM 51-1-1 PG. 1-13-17. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51
